# SDR ASAA2023010541516

- Difficulty date: January 5, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727h-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT TRANSITION PANEL DOCUMENTED OUT OF LIMITS ON CARD G1749961 REQUIRES REPLACEMENT FROM STA . 727H+10 TO 747+10. GROUNDED - YES.  REMOVED CORROSION,ORIG MAT = .040,MAT REMOVED = .013,MAT REMAINING = .027OUT OF LIMITS IAW SRM 53-00-53-1A-2.REPLACED TRANSITION PANEL FROM STA 727H+10 TO 747+10 L/H IAW B737NG SRM 53-00-53-2R-5PO# 1034622.1.
